and really struggling to lose it. It's a vicious circle because as much as the sertraline is helping me with my anxiety and depression I'm now not wanting to leave the house due to my weight gain. Help.
Hi, ritch! Unfortunately, this is a common side effect of most psychotropic medications for some people:
"Common (1% to 10% of users): Anorexia, increased/decreased appetite, weight increased/decreased"
Diet and exercise will help to some degree but the weight changes are due to the drugs's effect on your metabolism. If the weight gain is unacceptable and medically significant your doctor may consider switching you to a more weight neutral antidepressant like Wellbutrin.
Best regards and good luck! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 8 answers
Posted 17 Dec 2011 • 8 answers
Posted 25 Aug 2015 • 1 answer
Posted 6 Jul 2017 • 0 answers
I am currently on 50mg of sertraline every day. I have been on this for about 2 months. Although it?
Posted 2 days 18 hours ago • 1 answer